| Model Number |
2178-63-137 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the two reamers from the mbt reamer set are starting to show wear on the connection end.The t-handle and modified hudson adapter are also showing signs of rounding out on the connection end.No surgical delay.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the submitted device confirming the reported event.The investigation attributed the root cause of the event to device damage/wear from normal use and servicing and the need for corrective action was not indicated.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H10 additional narrative: added: d9 corrected: h3.